MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G3

INOGEN, INC INOGEN ONE G3
Model Number IO-300
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An alternative home oxygen unit was available for use.A replacement unit was provided via overnight delivery.
 
Event or Problem Description
A unit was reported to be displaying a temperature error, leading to operational failure.The patient's machine shut down while in route to a doctor's appointment, and upon arrival at the doctor's office, the unit would not stay on.The patient, who is prescribed 24/7 oxygen at a setting of 6, was unable to breathe independently.As a result, the doctor's office called an ambulance, and the patient was admitted to the hospital, where they remained for six days.The patient confirmed experiencing adverse health consequences due to the incident.During hospitalization, the patient received breathing treatments, supplemental oxygen, and antibiotics.Additional patient details indicate pre-existing conditions, including copd, emphysema, and lung cancer, which may have contributed to the severity of the health event.The patient did not observe any audible or visual alarms on the device at the time of the incident other than the temperature error.

Brand Name
INOGEN ONE G3
Common Device Name
INOGEN ONE G3
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688199
Report Number3004672275-2025-00018
Device Sequence Number8850148
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown